# SDR ASOA01195

- Difficulty date: October 1, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE IN MCN, CORROSION WAS FOUND ON THE SKIN SUPPORTS BETWEEN STRINGER 20 AND 21 RIGHT AT FRAMES 17, 18, 18A, 18B AND 21.  CORROSION WAS ALSO FOUND ON THE SKIN SUPPORTS BETWEEN STRINGER 20 AND 19 RIGHT AT FRAMES 20 AND 21.  MAINTENANCE WILL REPAIR CORROSION IAW SRM 53-10-04.  THIS SRM OUTLINES REPAIR SPECIFICATIONS FOR FORWARD FUSELAGE REPAIR AND REPLACEMENT.  (M)
